# SDR 04FDEA02695

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 36 AFT APPROX 8 INCHES IS GOUGED.  BLENDED AREA PER A310 SRM 51-22-00 AND FOUND TO BE OUT OF LIMITS PER A310 SRM 53-10-16.  REPAIRED BY REMOVING DAMAGED SECTION OF TRACK AND SPLICING IN A REPAIR SECTION PER A310 SRM 51-40-21 AND 53-10-16.
